addicted to taking overdoses x

Lunus

Lunus

Well-known member
Joined
May 20, 2019
Messages
618
Location
Norfolk
#81
have taken so many this year
im trying really really hard to stop but don't know how xxxx
My psychologist told me yesterday that’s its so hard to stop self destructive traits if you have an urge to do so, that’s because as you say, we don’t know how to due to emotional Dysregulation.
So, we need an exit plan. That is a choice point where when you have an urge you have an alternative, less damaging, path to follow. I’m compiling one over the weekend to try to stop smoking and drugs. I’ll post my exit plan once complete and maybe it will give you ideas for your own. Take care.
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,085
Location
England
#87
Hi Lu,
Please ring your crisis team.
Hope your going to be okay.
Take care
 
Shingle

Shingle

Well-known member
Joined
May 15, 2019
Messages
374
Location
These four walls
#91
I used to do that, only do it now when extremely stressed like esa assessment time or other major stress. It does something to my brain that i cannot seem to manage and so i will take tablets. It makes me feel better too, like there you go, i have just tried to kill myself and now i feel a bit better because i will die eventually. It is like a minor version of a suicide attempt, because there is a tiny bit of hope perhaps.

It is hard to explain and hard to understand. Maybe it is an act that feels like drinking a bottle of wine or self harm that is visible. There are so many ways to harm yourself and they are all not good, but taking tablets, more than you need or should take, i think that might be the worst for me.

I don't do it anymore as i said, unless major stress is happening. Also those racing thoughts and depressive thinking but lots of energy and the need to listen to certain types of music. This is when it is a problem for me. A quick overdose and then get on with my day whereas drinking will stop the day and require sobering up. I'm talking about certain tablets here that do damage organs long term. Organ damage, even minor, just makes life harder. Ulcers and urinating problems, needing to buy gaviscon, such pain there, problems with peeing, all very annoying where there is already so much to disrupt your peace.

I am talking in general here and i hope that is ok.

Stress, it must be that. Drowning in a situation you cannot get out of.
 
Shingle

Shingle

Well-known member
Joined
May 15, 2019
Messages
374
Location
These four walls
#93
I have just seen that you have possibly taken something and maybe too much? You can drink activated charcoal but it has to be quick. If you might have taken too much, you could go to the hospital but they may just monitor you but also they can put you on a drip and that will help your kidneys.

You could call 111 for advice on what to do at home if you don't want to go anywhere.